I wanted to make a comment on this subject, if you are taking ANTIDEPRESSANTS WATCH OUT !!!!!!!!!This drug will mess it up so bad its like you are taking a sugar pill , I do not recommend taking it will Paxil AT ALL. I am going for my second shot tomorrow i hope it does better than the first .... I am taking it because my only other option is Hysterectomy! I am 30 yrs old... And I feel I have to give it a shot. i also spotted the whole month of April. Dr, says thats to be expected i have not encountered any hair loss ( not yet) I wish you all better luck and hope my next round is better.
I JUST WANTED TO COMMENT ON THIS ALSO, I WENT ON THE SHOT ALSO ABOUT 5 WEEKS AGO AND HAVE STAYED ON MY PERIOD FOR ABOUT 3 WEEKS NOW AND I THINK IT MIGHT FINALLY STOP, ALTHOUGH MY DOCTOR SAID SOME PEOPLE SPOT PERIODICALLY THROUGH THE 3 MONTH CYCLE WHICH I DO NOT LIKE. I HAVE ALSO NOTICED A SIGNIFICANT OF HAIR LOSS. MY HAIR IS FALLING OUT I FEEL TOO MUCH, THIS ALSO CONCERNS ME, I CANNOT FIND TO MUCH ON THIS THROUGH THE NET, BUT I CAN TELL YOU THAT I WILL USE A DIFFERENT TYPE OF BIRTH CONTROL ONCE THESE 3 MONTHS ARE UP. I HAVE FELT SO FATIGUED AND HORRIBLE MOOD SWINGS SINCE I STARTED ON THIS BIRTH CONTROL METHOD. PLEASE FOLLOW-UP WITH ME IF YOU FIND ANYTHING ON HAIR LOSS.
>> >> > i just went on the shot about five weeks ago and the only side effect i've had so far was the continuation of my period. i'm finally stopping. i'm very concerned though with other side effects. i have tried to find statistical information about them but am having trouble finding it. i was wondering exactly what are my chances of having hair loss? how many women actually experience it? also, i have a precancerous growth and my cervix and i saw that depo can increase causes of cervical cancer, but my doctor didn't seem concerned about giving me the shot. should i be worried? or is it a very slim chance?
>> Hi ladies,
>> Run as far away as possible from this horrable drug. I was told right after I was married in 96 to start taking these shots because of my age and I smoke; so I did in the beginning things were fine until I noticed the hair loss, the super-bitch and mood swings,and weight gain!!!!!! But all in all those symptoms mild compared to when I finally said enough is enough!!!! This is what the doctor and nurses won't tell about the withdrawls symptoms. Get prepared;
>> 6 months or so after quiting you spiral down into the deepest darkest depression from hell. You crying for reason at all, have the motivation of a dead slug, and your husband begins to wonder if he should start looking for a booby hatch and looking for a new wife all on the same day.
>> So after about a year of this shit I went to another doctor and he finally but me on anti-depresant medication and to a therapist for about the past years things have been alot better and I am still married to the same sweetie. But will probably be on the madication for the rest of my life.
>> Just a word of WARNING DON'T GO ON DEPRO!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
>> Linda, from Ks.